# SDR SWAA2015100144468

- Difficulty date: September 30, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 41,060 hours, 18,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHT INOPERATIVE AT ROW 8.  RELAMPED LIGHT IAW AMM.
